Safety Alerts Saves Lives
Safety Alerts  
 
Home Privacy About Us Contact Us Change Preferences
SafetyAlerts
November 19,  2003

Pfizer Has Recalled Actifed Cold & Allergy

(SafetyAlerts) - The FDA has released the following information.

 

PRODUCT
Actifed Cold & Allergy tablets (60 mg Pseudoephedrine HCl, 2.5 mg Triprolidine HCl), 12 count blister/carton. Recall # D-062-4.

CODE
Lot No. Exp. Date 24112V 10/2005 15952V 6/2005.

RECALLING FIRM/MANUFACTURER
Pfizer Inc., Morris Plains, NJ, by letter on October 1, 2003. Firm initiated recall is ongoing.

REASON
Misbranding; some of the dosing information and/or ingredient listing information may be missing from the carton.

VOLUME OF PRODUCT IN COMMERCE
666,678.

DISTRIBUTION
Nationwide.

 
Selected Recent Recalls


Health Professional:

Did you know?
During 2000 there were over
1050 products recalled in the United
States for safety reasons!

How many did you hear about?

Sign-up for SafetyAlerts by Email -
The free internet newsletter that could
some day literally save your life - or
the life of someone you know.

 

The information contained herein has been obtained from sources that the Company believes to be reliable, however, the Company has not independently verified or confirmed the information and the recipient acknowledges that no representations or warranties are being made in connection with the use of the information.